Anagrelide and bloating

Hi all

I started anagrelide 5 weeks ago and experiencing bloating nausea & constipation/diarrhoea! After seeing haem yesterday they suggested lactase as worried I may be intolerant to lactose in anagrelide. Apart from this all good platelets down from 1597 to 524, so don't really want to switch treatment. I would really appreciate any experiences you may have on this

3 Replies

oldestnewest
  • Hi Hayley2011, I have been on Anagrelide for a few years and am taking 4mg a day.I have the same tummy troubles some days my dinner can go straight through me, sometimes before I have finished eating it ! The more fatigued or stressed I am the worse these problems are.bloating and wind as well. I have stopped working and become a foster carer this more relaxed life style (although challenging) has helped no end with the side effects. Good luck ourlife

  • Hi Guys

    I have actually just made a GP appointment as I have bouts of bloating, nausea and bowel easily irritated either way! I have PV and just on venesections and anti-histamines for itch. I am getting really fed up of it. Thought it was maybe stress related but not sure now. I had a CT scan a few months ago for other reasons and nothing showed up but one minute my clothes are fitting me and the next they are digging in!!

    I will let you know how I get on with GP.

    Regards

    Aime x

  • Hi

    I take about 0.5mg to 1.00 mg a day....and have similar symptoms - bloating, nausea and wind with tummy troubles...did not realise that it was due to medication! So now not feeling so alone!

    Was worried about increasing dosage.

You may also like...